# SDR SWIA201334883

- Difficulty date: September 29, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 25,875 hours, 21,088 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AREA FOUND OUT OF LIMITS ON INBD SIDE PLATE ON RT INBD FLAP, INBD HINGE ARM.   C-CHECK REPLACED INBD SIDE PLATE ON RT INBD FLAP ON INBD HINGE ARM IAW SRM.
